Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Numbness in hands a side effect of mirena

Premium Questions

doctor1 MD

Numbness in hands, fingers with Lisinopril -5mg. This is the third day on this medication. Taking for high blood pressure.Is this a symptom during adjustment period. ...

doctor1 MD

I have a migraine that is accompanied by numbness in my hand and blurry vision. I have frequent migraines...is this normal side effects for them? ...

doctor1 MD

Sometimes I am woken up by the sensation that my hands are on fire. It can be one or both hands. Flexing fingers, turning wrist, massaging the palm of my hand, holding them up over my head, hanging them ...

doctor1 MD

My 29 year old son is traveling abroad till tomorrow but has been experiencing numbness in the left side of his body for 3 days now, not on his face, but mostly from his forearm down with reduced motor ...

doctor1 MD

Hi I am XXXX, My Left hand little to middle finger is got numb and get a tingling effect, this effect happen when i move my nect towards left side during a phone cal or hold the handset between ...

Public Forum Discussions

doctor1 MD

of diverticalites and thats the anibiotic they me i have not had a storke or heart as far as i know but my left hand is numb my mom was reading the side effects on this i m kinda scared i go to the nerologest for some test ...

doctor1 MD

side effect of epinephrine? The doctors said it would stop but it hasn’t. ... gave me a lot of treatments and I am fine now. However, my hands and feet have not stopped tingling ...

doctor1 MD

says I should. Now I am running high fever, notice tingling in arm and numbness in my hands and am a little constipated.... Are these normal side effects or should I be worried ...

doctor1 MD

my husband started having really severe dizziness and numbness in hands about 20 hours ago ... been taking all the above for years. could this be a side effect of med. after all this time? what ...

doctor1 MD

hi there, I am experiencing unusual and slight chest pain on more of the right hand side ... through stressful periods for me. It is also slightly effecting my right hand with twinges and slight ...

doctor1 MD

having these headaches my hands and feet go numb everyday as well. Sometimes I experience a tingling sensation but other times it just numb. My right side is mostly effected by the numbness. I went to the ER ...

doctor1 MD

t experienced any side effects. i was wondering if this should be a cause for concern. ...I have had an Implanon since november 2010...lately my right arm and hand (the arm the implant ...

doctor1 MD

of mild numbness in my lips. My doctor said it was a side effect of the topamax and usually a side of dehydration. It s has become worse in the last few days and now my hands and feet are tingling. I have ...

doctor1 MD

feels numbness in three fingers of her right hand . She has already taken the same for two days. She has ... started feeling very giddy in the morning for last two days, is it the side effect of this medicine? Best ...

doctor1 MD

I have numbness wieght loss of 50 pounds in two months,and hair loss. I am unable to grip anything at times. The numbness started in my right hand and spread to my face. It now effects my left side. Jamaal ...

Mobile Questions and Answers

doctor1 MD

the commonest cause of numbness in the hands in carpal tunnel syndrome or compression of the median nerve at the wrist. this would cause numbness on the thumb side of your hand.

doctor1 MD

Mirena shouldn't have any effects on the leg or foot. But it would be better to confirm once by getting it removed for few days and observe for reduction in numbness and tingling sensation. You can start with Vitamin B complex tablets for numbness and tingling sensation.

doctor1 MD

No, it does not cause such side effect.